# SDR DALA2021051102648

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 73,998 hours, 28,064 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Displaced
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 R1 DOOR SLIDE DISPLACED, FOUND DURING THROUGH FLIGHT. CORRECTIVE ACTION: RMVD & REPL R1 DOOR SLIDE PER AMDS. (7484704)
